# SDR 07FDEA01564

- Difficulty date: April 24, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,592 hours, 11,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FOLLOWING STRINGER CORRODED:  P52, C67-70 LT (P/N A539-73320-201);     P49, C67-69 LT (P/N A539-74203-216); P48, C67-70 LT (P/N A539-74203-212); P46, C65-68 LT (P/N A539-74203-208) AND P53, C66-68 LT (P/N A539-74203-222).  CLIP C67, P56-57 LT (P/N A539-74223-214) IS ALSO CORRODED.  STRINGER REPAIR PERFORMED IAW SRM 53-10-14/FIG 201 AND REPLACEMENT OF CLIP (A539-74223-214) IAW SRM 51-72-10.
